HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.8 (1995) >

 
Title :UNITARY HIGHEST WEIGHT MODULES OF A JACOBI GROUP
Authors :Suga, Shuichi
Authors alternative :菅, 修一
Issue Date :20-Jan-1996
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/31734
Citation :Ryukyu mathematical journal Vol.8 p.83 -93
Appears in Collections:Vol.8 (1995)

Files in This Item:

File Description SizeFormat
Vol8p083.pdf2596KbAdobe PDFView/Open